# SDR AU510001435

- Difficulty date: February 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 24300259
- Condition: Cracked
- Location: Wing Spar
- Part time: 12,224 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER LH REAR SPAR FITTING CRACKED. (OTHER CAUSE: MATERIAL ) (CASA# 510001435)
